# SDR R61A201711050809

- Difficulty date: November 5, 2017
- Submitted: November 5, 2017
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 25,057 hours, 19,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON FLOOR DOUBLER O/B OF THE LT SEAT TRACK AT FR 16, Z=490.0.  BLENDED AREAS OF CORROSION ON FLOOR DOUBLER O/B OF THE LT SEAT TRACK AT FR 16 COMPLIED WITH PERMANENT REPAIR REF ETD2017-170-088175 REV I PN 170-12118-001.
